# SDR SWAA2024103143682

- Difficulty date: September 30, 2024
- Submitted: October 31, 2024
- Operation: Air carrier
- Aircraft: N272WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32527
- Aircraft time: 58,269 hours, 35,093 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ANGLE AT MID CABIN BS703 LBL61 WL203. MARKED<[01] CLEANED AREA ON ANGLE AT MID CABIN BS703 LBL61 WL203; NO CORROSION NOTED IAW SOPM 20-30-03;[02] REJECT: AREA OF DAMAGE NEED TO BE VERIFIED BY QC BEFORE PRIMER APPLICATION. [TTG8Q00WET8P];[03] REJECTION WAS ACCOMPLISHED ON CARD TTG8Q00WET8  APPLIED CHEMICAL CONVERSION COATING AND PRIMER AT AREA PER REF SRM51-20-01 AND SOPM 20-41-02;[04] VERIFIED COMPLETION CORRECTIVE ACTION 1-3 AND MEASUREMENT TABLE.
